Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 89, NWS Tulsa, OK

April 15, 2023LeFlore County, Sequoyah County, Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 15, 2023, 2:46 PM CDT for LeFlore County, Sequoyah County, Oklahoma; 4 counties in Arkansas. It was in force for 44 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2023, 2:46 PM CDT (19:46 UTC)
Expired
Apr 15, 2023, 3:30 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Washington County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 40 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 2:47 PM CDTHAIL 1.25Moffett, OK
Apr 15, 2:50 PM CDTHAIL 12 Wsw Van Buren, AR
Apr 15, 2:55 PM CDTHAIL 11 E Van Buren, AR
Apr 15, 2:55 PM CDTHAIL 11 Wsw Fort Smith, AR
Apr 15, 2:55 PM CDTHAIL 21 Wsw Fort Smith, AR
Apr 15, 2:57 PM CDTHAIL 1.53 Wsw Van Buren, AR
Apr 15, 2:59 PM CDTHAIL 1.52 Wnw Shibley, AR
Apr 15, 3:04 PM CDTHAIL 11 Ene Fort Smith, ARSOCIAL MEDIA REPORT WITH PICTURE.
Apr 15, 3:06 PM CDTHAIL 1.751 Nne Fort Smith, AR
Apr 15, 3:10 PM CDTHAIL 0.753 Nne Alma, AR
Apr 15, 3:10 PM CDTHAIL 2.5Alma, AR
Apr 15, 3:17 PM CDTHAIL 0.753 Nne Alma, AR
Apr 15, 3:21 PM CDTTSTM WND DMG3 Se Fort Smith, ARBROKEN TREE LIMBS AND SOME SHINGLES BLOWN OFF ROOF.
Apr 15, 3:29 PM CDTHAIL 2.5Mulberry, AR
Apr 15, 3:30 PM CDTHAIL 1Mulberry, AR
Apr 15, 3:30 PM CDTHAIL 2Dyer, ARRELAYED BY STORM CHASER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 12:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

447 
WUUS54 KTSA 151946
SVRTSA
ARC033-047-131-143-OKC079-135-152030-
/O.NEW.KTSA.SV.W.0089.230415T1946Z-230415T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
246 PM CDT Sat Apr 15 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Franklin County in west central Arkansas...
  Crawford County in northwestern Arkansas...
  Northern Sebastian County in west central Arkansas...
  Southeastern Washington County in northwestern Arkansas...
  Eastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 330 PM CDT.

* At 245 PM CDT, a severe thunderstorm was located over Moffett, 
  moving northeast at 40 mph. Another severe thunderstorm was 
  located near Uniontown...moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Cedarville...                     Mountainburg...
  Natural Dam...                    Alma...
  Barling...                        Pocola...
  Roland...                         Lavaca...
  Arkoma...                         Mulberry...
  Dyer...                           Winslow...
  Chester...                        Moffett...
  Rudy...                           Lee Creek...
  Fort Smith Regional Airport...    Short...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 32.
 Interstate 40 in Oklahoma between mile markers 322 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3521 9455 3563 9457 3564 9448 3567 9448
      3590 9396 3584 9395 3583 9396 3576 9396
      3576 9393 3543 9387
TIME...MOT...LOC 1945Z 244DEG 33KT 3538 9444 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
2 follow-up statements
043 
WWUS54 KTSA 152000
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
300 PM CDT Sat Apr 15 2023

OKC079-135-152009-
/O.CAN.KTSA.SV.W.0089.000000T0000Z-230415T2030Z/
Sequoyah OK-Le Flore OK-
300 PM CDT Sat Apr 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern and west central Arkansas...and northeastern and east
central Oklahoma.

LAT...LON 3525 9443 3541 9443 3567 9448 3590 9396
      3584 9395 3583 9396 3576 9396 3576 9393
      3543 9387
TIME...MOT...LOC 1959Z 244DEG 33KT 3544 9430 

$$

ARC033-047-131-143-152030-
/O.CON.KTSA.SV.W.0089.000000T0000Z-230415T2030Z/
Franklin AR-Crawford AR-Sebastian AR-Washington AR-
300 PM CDT Sat Apr 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN FRANKLIN...CRAWFORD...NORTHERN SEBASTIAN AND
SOUTHEASTERN WASHINGTON COUNTIES...

At 259 PM CDT, a severe thunderstorm was located 3 miles east of Van
Buren, moving northeast at 40 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Alma...
Barling...                        Lavaca...
Mulberry...                       Dyer...
Winslow...                        Chester...
Rudy...                           Lee Creek...
Fort Smith Regional Airport...    Devils Den State Park...
Lake Fort Smith...                Figure Five...
Fern...                           Kibler...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 32.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3525 9443 3541 9443 3567 9448 3590 9396
      3584 9395 3583 9396 3576 9396 3576 9393
      3543 9387
TIME...MOT...LOC 1959Z 244DEG 33KT 3544 9430 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
318 
WWUS54 KTSA 152020
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
320 PM CDT Sat Apr 15 2023

ARC143-152029-
/O.CAN.KTSA.SV.W.0089.000000T0000Z-230415T2030Z/
Washington AR-
320 PM CDT Sat Apr 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern and west central Arkansas.

LAT...LON 3525 9443 3541 9443 3551 9445 3572 9425
      3575 9417 3575 9413 3577 9412 3576 9393
      3543 9387
TIME...MOT...LOC 2019Z 256DEG 25KT 3545 9414 

$$

ARC033-047-131-152030-
/O.CON.KTSA.SV.W.0089.000000T0000Z-230415T2030Z/
Franklin AR-Crawford AR-Sebastian AR-
320 PM CDT Sat Apr 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN FRANKLIN...CRAWFORD AND NORTHERN SEBASTIAN
COUNTIES...

At 319 PM CDT, a severe thunderstorm was located near Dyer, moving 
east at 30 mph. Another severe thunderstorm was located near 
Chester...moving east at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Alma...                           Barling...
Lavaca...                         Mulberry...
Dyer...                           Chester...
Rudy...                           Fort Smith Regional Airport...
Lake Fort Smith...                Figure Five...
Fern...                           Kibler...
Central City...                   Concord...
Shibley...                        Bidville...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 32.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3525 9443 3541 9443 3551 9445 3572 9425
      3575 9417 3575 9413 3577 9412 3576 9393
      3543 9387
TIME...MOT...LOC 2019Z 256DEG 25KT 3545 9414 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:32 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Apr 15, 12:32 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1232 PM CDT Sat Apr 15 2023

...New AVIATION...

.SHORT TERM...
(The rest of today )
Issued at 948 AM CDT Sat Apr 15 2023

This morning, a cold front is just now entering western portions of
the forecast area with the boundary near a KPNC-KCQB-KSRE line. There is
also a pre-frontal trof just west of the Tulsa metro. The airmass ahead
of the boundaries is rather unstable with minimal cap. Surface based
CAPE of 2000/3000 j/kg is common ahead of the boundaries. Some the latest
CAM solutions suggest a few storms may develop across northeast Oklahoma
over the next couple of hours. However, the better chance of storms will
be early to mid afternoon across far eastern Oklahoma and western Arkansas
as the cold front surges to the east. Temperatures will be falling behind
the cold front today creating a bit of a forecasting challenge. Fire weather
concerns will ramp up again this afternoon across Osage and Pawnee Counties in
northeast Oklahoma as winds gust to around 35 mph behind the front.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 308 AM CDT Sat Apr 15 2023

Much drier air spread across the region in wake of the cold front
with gusty northerly winds continuing on Sunday. Fire weather
concerns increase area wide on Sunday afternoon and especially
across NE OK where portions of the region remain in drought
conditions. Pleasant day Monday as sfc ridging expands across the
region.

Return flow commences Tuesday with a minor wave passing through
the southern Plains. Guidance suggest at least low precip chances
return Tuesday though coverage continues to appear low. Gusty
winds develop Wednesday with low level moisture increasing and
eventually an unstable warm sector develops ahead of the next wave
currently timed to pass through the Plains on Thursday. Timing of
the this wave and the associated cold front will be the focus for
upcoming forecasts and whether a severe threat develops locally
or focuses further east.

&&

.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Sat Apr 15 2023

A cold front is slicing through the area this afternoon with mostly
VFR conditions ahead of the front and MVFR conditions behind it.
Thunderstorms will possibly impact the western arkansas sites early
in the forecast period as the cold front advances to the east.
MVFR ceilings persist at the NE OK sites into this evening and
even longer into tonight across NW AR. Mostly VFR conditions return
on Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  67  41  81 /   0   0   0   0
FSM   45  68  43  79 /   0   0   0   0
MLC   42  68  43  78 /   0   0   0   0
BVO   37  67  36  81 /   0   0   0   0
FYV   38  63  40  76 /   0   0   0   0
BYV   41  61  41  73 /  10   0   0   0
MKO   41  66  41  77 /   0   0   0   0
MIO   41  63  38  74 /   0   0   0   0
F10   41  67  41  78 /   0   0   0   0
HHW   44  68  44  77 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....07
AVIATION...10
Hazardous weather outlook, Apr 15, 1:01 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
101 PM CDT Sat Apr 15 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
101 PM CDT Sat Apr 15 2023

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Far eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
A cold front currently moving across eastern Oklahoma will sweep through
the remainder of the area this afternoon. Storms are expected to develop
along the front across far eastern Oklahoma through western Arkansas during the
afternoon hours. Severe weather is possible with these storms with potential
for very large hail with the strongest storms. The severe weather threat
will end by early evening as storms quickly spread further eastward.
Additionally, gusty winds behind the passing cold front will raise grassland fire spread
rates across northeast Oklahoma this afternoon

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY THROUGH WEDNESDAY...Very High Fire Weather Potential...High Wind Potential.
THURSDAY...Severe Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential.
FRIDAY...Very High Fire Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...
Grassland fire spread potential will increase area wide on Sunday
and especially areas of northeast Oklahoma where drought conditions
persist. Winds will gradually decrease by Monday.

Low thunderstorm chances return Tuesday along with increasing winds
Tuesday and especially Wednesday. The increasing winds will again
raise grassland fire weather concerns for portions of northeast
Oklahoma. A stronger storm system influences the region by
next Thursday and a risk of severe weather may develop.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 15, 2:21 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
221 PM CDT Sat Apr 15 2023

ARZ001-010-011-152000-
Madison AR-Benton AR-Washington AR-
221 PM CDT Sat Apr 15 2023

...A strong thunderstorm will impact portions of eastern Benton,
northwestern Madison and northern Washington Counties through 300 PM
CDT...

At 220 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northwest of Prairie Grove, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Huntsville...                     Lowell...
Farmington...                     Prairie Grove...
Elkins...                         Tontitown...
West Fork...                      Cave Springs...
Greenland...                      Garfield...
Hindsville...                     Hobbs State Park...
Clifty...                         Withrow Springs State Park...
War Eagle...                      Drake Field Airport...

This includes Interstate 49 between mile markers 55 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Arkansas.

&&

LAT...LON 3590 9436 3606 9450 3649 9403 3612 9366
TIME...MOT...LOC 1920Z 232DEG 37KT 3602 9436

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Local storm report, Apr 15, 2:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT SAT APR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             2 N FARMINGTON          36.07N 94.25W
04/15/2023  E1.00 INCH       WASHINGTON         AR   PUBLIC

&&

JDS
Local storm report, Apr 15, 2:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT SAT APR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             2 ESE WHEELER           36.10N 94.22W
04/15/2023  E1.00 INCH       WASHINGTON         AR   PUBLIC

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:26 PM CDTSevere Thunderstorm WarningTSALeFlore64 min
Apr 15, 2:49 PM CDTSpecial Weather StatementTSALeFlore26 min
Apr 15, 3:04 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah26 min
Apr 15, 3:26 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Apr 15, 2:21 PM CDTSpecial Weather StatementTSAWashington39 min
Apr 15, 2:54 PM CDTSevere Thunderstorm WarningTSABenton51 min
Apr 15, 3:23 PM CDTSevere Thunderstorm WarningTSACarroll, Madison36 min
Apr 15, 3:27 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin36 min
Apr 15, 3:28 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian36 min
Apr 15, 3:31 PM CDTSevere Thunderstorm WarningTSABenton, Carroll29 min
Apr 15, 3:33 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington34 min
Apr 15, 3:36 PM CDTSevere Thunderstorm WarningTSAMadison, Washington39 min
Apr 15, 4:15 PM CDTSpecial Weather StatementTSACarroll45 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2023Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.